Research Repository

A Two Points Taylor's Formula for the Generalised Riemann Integral

Dragomir, Sever S and Thompson, H (2010) A Two Points Taylor's Formula for the Generalised Riemann Integral. Demonstratio Mathematica, 43 (4). pp. 827-840. ISSN 0420-1213

Full text for this resource is not available from the Research Repository.


A two points Taylor’s formula for the generalised Riemann integral and various bounds for the remainder are established. Moreover, particular instances of inter- est are given.

Item Type: Article
Additional Information:

Article 9

Uncontrolled Keywords: ResPubID19717. generalised Riemann integral, Kurzweil integral, Perron integral, Taylor’s formula, integral inequalities, integrals
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 30 Nov 2011 04:13
Last Modified: 30 Nov 2011 04:13
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar